Fourier series and the Colombeau algebra on the unit circle
Acta Universitatis Carolinae. Mathematica et Physica, Tome 48 (2007) no. 2, pp. 81-93
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2007_48_2_a8,
author = {Pra\v{z}\'ak, Dalibor},
title = {Fourier series and the {Colombeau} algebra on the unit circle},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {81--93},
year = {2007},
volume = {48},
number = {2},
mrnumber = {2512905},
zbl = {1175.46034},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2007_48_2_a8/}
}
Pražák, Dalibor. Fourier series and the Colombeau algebra on the unit circle. Acta Universitatis Carolinae. Mathematica et Physica, Tome 48 (2007) no. 2, pp. 81-93. http://geodesic.mathdoc.fr/item/AUCMP_2007_48_2_a8/